# SDR CALA2016090900642

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 76,257 hours, 8,709 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B07385
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LWR CORNER DAMAGE. REMOVED PREVIOUS REPAIR, REMOVED DAMAGED DOOR SKIN.  REPAIRED IAW SRM 53-30-01 REPAIR 2.
